MAUDE Adverse Event Report: INTEGRA LIFESCIENCES CORPORATION INTEGRA® BOVINE PERICARDIUM DURAL GRAFT; DURA SUBSTITUTE

INTEGRA LIFESCIENCES CORPORATION INTEGRA® BOVINE PERICARDIUM DURAL GRAFT; DURA SUBSTITUTE
Model Number BP10405
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 01/13/2026
Type of Reportable Event Malfunction
Event or Problem Description
Per surgical staff, integra duraflex patch used for case but patch disintegrated causing the patient to have revision surgery.Integra rep knew about the issue and never notified the surgeon or [redacted].Device id number is (b)(4).Ref# bp10405.Serial #[redacted].
 
Event or Problem Description
Per surgical staff, integra duraflex patch used for case but patch disintegrated causing the patient to have revision surgery.Integra rep knew about the issue and never notified the surgeon or [redacted].Device id number is 10381780511342.Ref# (b)(4).Serial #[redacted].
 
Event or Problem Description
Patient underwent initial dural graft implantation using an integra duraflex suturable dural graft, model/catalog number bp10405 (4x5cm), lot number nza24360003, expiration date 4/30/2030.Thirty-four days post-implant, the patient was taken back to the operating room for diagnosis of a cerebrospinal fluid leak and pseudomeningocele.Intraoperatively, the edges of the patch appeared to be disintegrating in certain areas and cerebrospinal fluid could be seen coming out.Those points were sutured again to the dura and multiple valsalva maneuvers were performed, with no further cerebrospinal fluid leak identified.The suture line was augmented with surgical glue.Fifty-seven days after the initial implantation, the patient returned to the operating room for a second revision surgery.During this procedure, the previously implanted patch was no longer white but translucent and had a hole in the patch with egress of cerebrospinal fluid.The patch was removed in its entirety and replaced with a different product by the treating provider.Integra rep knew about the issue and never notified the surgeon or the medical center.
 
Event or Problem Description
Patient underwent initial dural graft implantation using an integra duraflex suturable dural graft, model/catalog number bp10405 (4x5cm), lot number nza24360003, expiration date 4/30/2030.Thirty-four days post-implant, the patient was taken back to the operating room for diagnosis of a cerebrospinal fluid leak and pseudomeningocele.Intraoperatively, the edges of the patch appeared to be disintegrating in certain areas and cerebrospinal fluid could be seen coming out.Those points were sutured again to the dura and multiple valsalva maneuvers were performed, with no further cerebrospinal fluid leak identified.The suture line was augmented with surgical glue.Fifty-seven days after the initial implantation, the patient returned to the operating room for a second revision surgery.During this procedure, the previously implanted patch was no longer white but translucent and had a hole in the patch with egress of cerebrospinal fluid.The patch was removed in its entirety and replaced with a different product by the treating provider.Integra rep knew about the issue and never notified the surgeon or (b)(6).

Brand Name
INTEGRA® BOVINE PERICARDIUM DURAL GRAFT
Common Device Name
DURA SUBSTITUTE
Manufacturer (Section D)
INTEGRA LIFESCIENCES CORPORATION
109 morgan lane
plainsboro NJ 08536
MDR Report Key24303371
Report Number24303371
Device Sequence Number5215043
Product Code GXQ
UDI-Device Identifier10381780074229
UDI-Public(01)10381780074229
Combination Product (Y/N)N
Initial Reporter StateAZ
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 02/02/2026
Report Date (Section F) 02/02/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberBP10405
Device Catalogue NumberBP10405
Device Lot NumberNZA24360003
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? Yes
Date Report to Manufacturer02/10/2026
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Not provided
Not provided
Initial Report FDA Received Date02/10/2026
Supplement Report FDA Received Date02/25/2026
03/04/2026
03/19/2026
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
Yes
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age36 YR
Patient SexUnknown
Date Report Sent to FDA02/02/2026